Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kurtyo

1 week post accutane

Recommended Posts

So i've been off accutane for about 10 days now

I've broken out really badly, on my cheeks =\

I was on 10mg twice a day for 3 months and my skin was quite clear during my course.

I'm back on topicals (differin) to help prevent my breakout, I can't stand it =[

Should I go back to my doctor for another higher course?

Share this post


Link to post
Share on other sites

I broke out a bit around a week/2 weeks after I finished Accutane. I was so upset... But it went away, and after that I was as clear as I was during treatment. I still get an occasional pimple, but nothing near as bad as before treatment.

You may want to give it another week or two and see if your skin improves. :surprised: Hopefully, it will! Best of luck to you!

Share this post


Link to post
Share on other sites

Sorry but 3 months of 10mg just is not going to achieve any long-lasting results. You must be on a course for 5-6 months on a dosage that is high enough for you to reach the cumulative dose that applies to your weight.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×